# SDR QXEA9700722

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Punctured
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- COCKPIT FLOOR HAS A PUNCTURE ON THE RIGHT HAND SIDE OUTBOARD OF THE COPILOTS SEAT TRACK.  REPAIRED COCKPIT FLOOR IAW FOKKER SRM.
